# SDR REXA2017112801211

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 23,420 hours, 15,800 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR LIGHT ON,  SMOKE DETECTOR NOT WORKING.   PERFORMED AN OPS CHECK OF THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00. OPS CHECKED GOOD.   ACFT OK FOR SERVICE.
